Sphere Packings Lattices And Groups

Author: John Conway
Publisher: Springer Science & Business Media
ISBN: 9780387985855
Size: 53.95 MB
Format: PDF, ePub, Docs
View: 2251
Download Read Online
The third edition of this definitive and popular book continues to pursue the question: what is the most efficient way to pack a large number of equal spheres in n-dimensional Euclidean space?

Mathematics And Materials

Author: Mark J. Bowick
Publisher: American Mathematical Soc.
ISBN: 1470429195
Size: 50.86 MB
Format: PDF, Kindle
View: 4027
Download Read Online
MR1318784 J. H. Conway and N. J. A. Sloane, Sphere packings, lattices and
groups, third edition, Grundlehren der Mathematischen Wissenschaften 290,
Springer, New York, 1999. MR1662447 H. S. M. Coxeter, L. Few, and C. A.
Rogers, Covering space with equal spheres, Mathematika 6 (1959), 147–157.
MR0124821 P. Delsarte, Bounds for unrestricted codes, by linear programming,
Philips Res. Rep. 27 (1972), 272–289. MR0314545 P. Delsarte, J. M. Goethals,
and J. J. Seidel, ...

New Geometric Data Structures For Collision Detection And Haptics

Author: René Weller
Publisher: Springer Science & Business Media
ISBN: 3319010204
Size: 46.35 MB
Format: PDF, ePub, Docs
View: 4385
Download Read Online
Sphere packing and applications to granular structure modeling. In R. V. ... In L.
Pietronero, V. Loreto, & S. Zapperi (Eds.), Abstract book of the XXIII IUPAP
international conference on statistical physics, Genova, Italy, 9–13 July. ...
Conway, J. H., & Sloane, N. J. A. (1992). Grundlehren der mathematischen
Wissenschaften: Vol. 290. Sphere packings, lattices and groups (2nd ed.). Berlin:
Springer. 15. Dutré, P., Bala, K., & Bekaert, P. (2006). Advanced global
illumination (2nd ed.).

Parametric Time Frequency Domain Spatial Audio

Author: Ville Pulkki
Publisher: John Wiley & Sons
ISBN: 111925261X
Size: 18.53 MB
Format: PDF, ePub
View: 7659
Download Read Online
Conway, J.H. and Sloane, N.J.A. (2013) Sphere Packings, Lattices and Groups,
Grundlehren der mathematischen Wissenschaften vol. 290. Springer Science &
Business Media, New York. Delikaris-Manias, S. and Pulkki, V. (2013) Cross-
pattern coherence algorithm for spatial filtering applications utilizing microphone
arrays. IEEE Transactions on Audio, Speech, and Language Processing, 21(11),
2356–2367. Delikaris-Manias, S. and Pulkki, V. (2014) Parametric spatial filter
utilizing ...

Lie Theory And Geometry

Author: Jean-Luc Brylinski
Publisher: Springer Science & Business Media
ISBN: 1461202612
Size: 62.60 MB
Format: PDF, ePub, Docs
View: 4793
Download Read Online
References [1] Chung, F.R.K. and Sternberg, S. Laplacian and Vibrational
Spectra for Homogeneous Graphs J. of Graph Theory 16 (1992), 605-627 [2]
Chung F.R.K. and Sternberg, S. Mathematics and the Buckyball American
Scientist 81 (1993) 56-71 [3] Chung. F.R.K., Rockmore, D. and Sternberg S.,
Unpublished [4] Conway, J. and Sloane, N. J. A. Sphere Packing, Lattices and
Groups, Grundlehren der Mathematischen Wissenschaften 290, 1988
SpringerVerlag. [5] Elser, V. and ...

Algebraic Geometry

Author: Igor V. Dolgachev
Publisher: American Mathematical Soc.
ISBN: 0821842013
Size: 64.41 MB
Format: PDF, Docs
View: 3661
Download Read Online
Korea-Japan Conference in Honor of Igor Dolgachev's 60th Birthday, July 5-9,
2004, Korea Institute for Advanced Study, Seoul, Korea Igor V. Dolgachev,
JongHae Keum Shigeyuki Kondō. References [1] [AS2] M. F. Atiyah and G. B.
Segal, The index of elliptic ... Dover Publications, Inc., New York, 1955. [5] [CS]
J. H. Conway and N. J. A. Sloane, Sphere packings, lattices and groups. 3rd ed.
Grundlehren der Mathematischen Wissenschaften, 290. Springer-Verlag, New
York, 1999.

Real Enriques Surfaces

Author: Alexander Degtyarev
Publisher: Springer
ISBN: 3540399488
Size: 50.86 MB
Format: PDF, Mobi
View: 794
Download Read Online
A. Comessatti, Sulla connessione e sui numeri base delle superficie algebriche
reali, Rend. Sem. Mat. Padova 3 (1932), 141–162. P. E. Conner, E. Y. Miller,
Equivariant self-intersection, Preprint, 1979. J. H. Conway, N. J. A. Sloane,
Sphere Packings, Lattices and Groups, Grundlehren der mathematischen
Wissenschaften, vol. 290, Springer-Verlag, 1988. F. R. Cossec, I. V. Dolgachev,
Enriques surfaces I, Birkhäuser, 1989. H. S. M. Coxeter, Regular polytopes, Third
edition, Dover publ.

Surveys In Contemporary Mathematics

Author: Nicholas Young
Publisher: Cambridge University Press
ISBN: 0521705649
Size: 69.57 MB
Format: PDF, ePub
View: 7128
Download Read Online
... in Math., pages 1383144. Springer, Berlin, 1991. [10] J. H. Conway and N. J. A.
Sloane. Sphere packings, lattices and groups, volume 290 of Grundlehren der
Mathematischen Wissenschaften. Springer-Verlag, New York, third edition, 1999.
[11] L. Danzer, B. Griinbaum, and V. Klee. Helly's theorem and its relatives. In
Proc. Sympos. Pure Math, Vol. VII, pages 1013180. Amer. Math. Soc., Providence
, RI, 1963. [121 [131 [14] [151 [161 [171 [181 [191 [201 [211 244 A. M.
Raigorodskii.

Operations Research Proceedings 1994

Author: Ulrich Derigs
Publisher: Springer Science & Business Media
ISBN: 3642794599
Size: 42.45 MB
Format: PDF, Mobi
View: 257
Download Read Online
conta = conv{+6(i), +6(i) – 2e, : 1 < i # j < 4} ~ h"6, • conts is a 10-polytope with the
following 100 vertices: {+2eij : 1 < i < j < 5} U {6(i) - 22(j)ex ejk : 1 < i < 5, X C E(V,
0234,5)-i). So, conts is the union of 2310 and five 4-cubes Y4, this polytope has
4624 facets ... J. Conway and N. Sloane, Sphere Packing, Lattices and Groups
290 Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin,
1987. . H. Coxeter, Regular Polytopes, Second edition, McMillan 1963, corrected
 ...

Modern Trends In Constructive Function Theory

Author: E. B. Saff
Publisher: American Mathematical Soc.
ISBN: 1470425343
Size: 46.61 MB
Format: PDF, ePub, Docs
View: 1661
Download Read Online
... Sphere packings, lattices and groups, 3rd ed., Grundlehren der
Mathematischen Wissenschaften [Fundamental Principles of Mathematical
Sciences], vol. 290, Springer-Verlag, New York, 1999. With additional
contributions by E. Bannai, R. E. Borcherds, J. Leech, S. P. Norton, A. M. Odlyzko,
R. A. Parker, L. Queen and B. B. Venkov. MR1662447 (2000b:11077) [4] B. E. J.
Dahlberg, On the distribution of Fekete points, Duke Math. J. 45 (1978), no. 3,
537–542. MR507457(80c:31003) ...